Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7806

Comments on the Classification of the Percoid Fishes

File Size Format  
vol20n4-409-418.pdf 5.9 MB Adobe PDF View/Open

Item Summary

Title:Comments on the Classification of the Percoid Fishes
Authors:Gosline, William A.
Date Issued:Oct 1966
Publisher:University of Hawai'i Press
Citation:Gosline WA. 1966. Comments on the classification of the Percoid fishes. Pac Sci 20(4): 409-418.
URI/DOI:http://hdl.handle.net/10125/7806
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 20, Number 4, 1966


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.